# SDR ASAA2020050132684

- Difficulty date: April 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,658 hours, 14,259 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED FUEL LEAKING FROM BOTTOM OF #2 ENGINE ON WALK AROUND. GROUNDED - YES. ON DEFERRAL.
